Jump to content
CrazyBoards.org

Recommended Posts

I'm almost two weeks in on Abilify and my main start up effect is indigestion, especially a gnawing feeling in my stomach. I haven't dealt with this much before, so any advice for reducing it?

Share this post


Link to post
Share on other sites

My stomach felt queasy a lot at first with Abilify, but it's gotten better.  I had aversions to certain foods and couldn't eat much without my stomach hurting.  It felt oddly a lot like pregnancy morning sickness, so I followed the same remedy, which is to eat more frequent, smaller meals, and simpler foods.  It seems like letting my stomach get too empty or too full made it all worse, so I ate less quantity at a meal, but added a snack between breakfast & lunch instead.  

Share this post


Link to post
Share on other sites
On 3/11/2018 at 5:38 PM, Ion said:

I'm almost two weeks in on Abilify and my main start up effect is indigestion, especially a gnawing feeling in my stomach. I haven't dealt with this much before, so any advice for reducing it?

I occasionally get acid indigestion, and I have found that eating a container of yogurt (any flavor) works great for me.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×